MAUDE Adverse Event Report: BAXTER HEALTHCARE - BROOKLYN PARK EFFLUENT BAG; SYSTEM, HEMODIALYSIS, REMOTE ACCESSORIES

BAXTER HEALTHCARE - BROOKLYN PARK EFFLUENT BAG; SYSTEM, HEMODIALYSIS, REMOTE ACCESSORIES
Catalog Number 114423
Medical Device Problem Codes Disconnection (1171); Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
The customer observed a leakage from the connection port of a 5l effluent drain bag during use.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
The device was manufactured in june 2017.The device was received for evaluation in an open pouch.Visual inspection revealed that the yellow valve handle was detached from the white valve body.There was visible deformation of the yellow valve handle and color transfer on the white valve body which points to the valve handle being closed with enough force to pop the handle off.The reported condition was verified.The cause of the condition was not determined.A nonconformance has been opened to address this issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EFFLUENT BAG
Common Device Name
SYSTEM, HEMODIALYSIS, REMOTE ACCESSORIES
Manufacturer (Section D)
BAXTER HEALTHCARE - BROOKLYN PARK
minneapolis MN
MDR Report Key7300459
Report Number3003504604-2018-00001
Device Sequence Number16623788
Product Code MON
UDI-Device Identifier07332414112264
UDI-Public(01)07332414112264
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/05/2020
Device Catalogue Number114423
Device Lot NumberA3152
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2018
Initial Date Received by Manufacturer 01/31/2018
Supplement Date Received by Manufacturer03/16/2018
Initial Report FDA Received Date02/27/2018
Supplement Report FDA Received Date04/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1